User menu

Search

Displaying 2 results.
    • Journal article
    Polynomial approximation of distributed lags and linear restrictions: A Bayesian approach
    Mouchart, Michel[UCL] Orsi, R. (1976) Empirical Economics : a quarterly journal of the Institute for Advanced Studies, Vienna — Vol. 1, no.2, p. 129-152 (1976)
    • Journal article
    A Note On Price Adjustment Models in Disequilibrium Econometrics
    Mouchart, Michel[UCL] Orsi, R. (1986) Journal of Econometrics — Vol. 31, no. 2, p. 209-217 (1986)